# SDR RAIA00412028

- Difficulty date: December 23, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 18,960 hours, 19,688 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 3D354701
- Part serial: 0345
- Condition: Failed
- Location: De Ice System
- Part time: 15,349 hours, 15,622 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3648- ABE- AIRFRAME DE-ICE BOOTS CCT2 AND CCT3 FAULTS.  REMOVED AND REPLACED PRESSURE SWITCH.
